# SDR DHL2000706001

- Difficulty date: May 27, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 2810 · Fuel Storage
- Part: Fluid
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

AFTER T/O, TOWER AND ANOTHER A/C REPORTED A SIGNIFICANT AMOUNT OF FLUID LEAKING FROM LFT WING.  FUEL WAS DUMPED DOWN TO LANDING WT AND RETURNED TO SERVICE.  INSPECTED FUEL LINES AND TANK PANELS, NO LEAKS NOTED.  INSPECTED FUEL TANK VENT SYS PER M/M 28-13-00.  A/C WAS FUELED IN AM, BELIEVE HEAT OF SUN EXPANDED FUEL INTO VENT SYSTEM.
